# SDR 03FDEA01272

- Difficulty date: August 12, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 45,976 hours, 16,770 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 716584
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, TOP PYLON COVER PLATE (AFT OF FWD PYLON MT TO AFT PYLON TO WING MT), BOLTS ARE LOOSE.
